Share Facebook
Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Vomiting as Entyvio side effect?


02-15-2016, 03:31 PM   #1
Blackbirdsingin
 
Join Date: Feb 2016
Vomiting as Entyvio side effect?

Hey there, I've had Crohn's for about 8 years (since I was 12) and am experiencing some new symptoms since starting Entyvio infusions. I've been on Remicade, humira, and Cimzia and have done well on all of them for about 2 years then they stopped working. I've been vomiting after meals since my second infusion, and I've never experienced this symptom from any other biologic. Has anyone else experienced this or know how to help? Thanks!
07-23-2016, 06:16 AM   #2
Diega
 
Diega's Avatar
 
Join Date: Jul 2016
Location: Frankfurt, Germany
Hi, i' having Crohn's for about 3 years. Been on Humira which did pretty well for 2 years. But then stopped working. So my doc started entyvio. 1st infusion was fine, everything went very smoothly. i had my 4th infusion 2 weeks ago and since that day i got lots of side effects: nausea, vomiting and extreme fatigue. i never had problems with vomiting and nausea. i hope it's getting better the next days and that the vedo is going to kick in.

07-23-2016, 07:02 AM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Gi your doctor or maybe the ER.
07-22-2017, 02:22 PM   #4
Guerrero
Senior Member
 
Join Date: May 2017

My Support Groups:
I didnt vomit, but had nausea after meals too.

Did you continue with Entyvio then?
07-22-2017, 07:13 PM   #5
katiesue230
 
Join Date: Jan 2016

My Support Groups:
I have had both nausea and vomiting with Entyvio. The vomiting increased so much that my GI suspected narrowing or blockage and ordered a colonoscopy. No narrowing and no blockage. He now suspects Entyvio as well.

It is difficult to describe but since I've been on Entyvio, it feels like my food does not digest. It just sits in my stomach and I feel like I've got a rock in there. Such a nasty feeling and oddly enough, after vomiting, I feel better. If your symptoms are similar, you may want to share this with your GI doc.

Best of luck to you!
__________________
Resection - Jan 2016

Have Tried:
Methotrexate
Humira
Entyvio

UNABLE to try:
Steroids of any kind

Currently on:
Stelara

07-23-2017, 04:56 AM   #6
Guerrero
Senior Member
 
Join Date: May 2017

My Support Groups:
I have had both nausea and vomiting with Entyvio. The vomiting increased so much that my GI suspected narrowing or blockage and ordered a colonoscopy. No narrowing and no blockage. He now suspects Entyvio as well.

It is difficult to describe but since I've been on Entyvio, it feels like my food does not digest. It just sits in my stomach and I feel like I've got a rock in there. Such a nasty feeling and oddly enough, after vomiting, I feel better. If your symptoms are similar, you may want to share this with your GI doc.

Best of luck to you!
Interesting.. will you decide to change therapy then and see what happen?
07-23-2017, 05:06 AM   #7
Pinkevie23
 
Join Date: Jun 2017
Location: Swansea, United Kingdom
I haven't heard of Entyvio, so unable to give any advice, but it doesn't sound like it is working, so would stop it and talk to your doctor.

I have a phone number of the Secretary of my Consultant, and any problems, I can ring her and she gets the answers from him to relay back to me, if it is in between appointments.

Sorry I am not much help.
Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » Vomiting as Entyvio side effect?
Thread Tools


All times are GMT -5. The time now is 12:32 AM.
Copyright 2006-2017 Crohnsforum.com